# SDR AUS20020712

- Difficulty date: July 22, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: NAS16126
- Condition: Split
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(AUS) PARK BRAKE HYDRAULIC SYSTEM MANIFOLD O-RING SEAL DEFECTIVE. HIGH PRESSURE HYDRAULIC MIST ENTERED CABIN.
